# SDR FDEA202006171259

- Difficulty date: June 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 617 hours, 322 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS 182 27-80 0467 16JUN20 MEM OPEN U.  DURING LANDING CONFIGURATION GOT LEADING EDGE SLAT DISAGREE.  RAN QRH AND LANDED FLAPS 20 VREF 30.  SUSPECT FLAP HANDLE WAS NOT IN FLAP 25 DETENT TO CAUSE INITIAL LEADING EDGE DISAGREE WARNING.  WORKED PERFORMED IN CONJUNCTION WITH TSI: 27-50/0468, WRI 27-50 0968.  AIRCRAFT OK FOR SERVICE.
